# SDR AALA201909309019

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,201 hours, 21,973 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drain Line
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FO R2 HANDLE DIFFICULT TO OPEN AND CLOSE. WINDOW FUNCTIONS NORMALLY ONCE OPENED. MAINTENANCE REPORTS DRAIN TUBE AT FWD END OF R2 CUTOUT WAS LOOSE AND INTERFERED WITH WINDOW OPERATION. SECURED DRAIN TUBE AND RE-CHECKED WINDOW OPERATION AND HANDLE FORCES. OPS CHECKED GOOD, FORCE CHECK GOOD IAW AMM 56-12-11-720-801.
